Bluelight

Thread: How bad of withdrawal symptoms do you think I will feel?

Results 1 to 7 of 7
  1. Collapse Details
    How bad of withdrawal symptoms do you think I will feel? 
    #1
    Alright so I've been on either Lorazepam or Clonazepam 1-2mg for 2 years now, a month ago went on 3mg lorazepam for 10 days, then 2mg clonazepam for 10 days, now 4mg xanax for the last 10 days. I'm going to my cousins stag for 3 days and I'm planning on drinking and smoking a lot of weed. I've quit weed for 3 months now (used to smoke/dab 8 times a day for 8 years straight) and I haven't drank much in a while either. In the past, I've drank on Lorazepam/Clonazepam all the time and usually ended up falling asleep early so I don't want to take any benzo for these 3 days. Do you think I will experience any major withdrawal symptoms? I think the weed will help but not sure if the alcohol will make it worse. After these 3 days I plan on quitting weed/drinking again and just staying on my benzo's until I can taper off. Also, whenever I had my Lorazepam/Clonazepam scripts I used to usually take 1mg extra per day and run out 10 days early, and then wait for the next refill. I don't think I experienced any withdrawal symptoms any of those times. However, xanax is another monster altogether and I have no experience of withdrawal from it.

    Thanks in advance for your opinions!
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter FlyingDutchman342's Avatar
    Join Date
    Mar 2018
    Location
    Netherlands
    Posts
    110
    You have been on benzos for 2 years, so it is very likely that you'll experience withdrawal symptoms. Stopping any of the substances you mentioned can be dangerous. They are also used for epilepsy and you could have a seizure by stopping abruptly.
    Maybe you won't experience this as you also take breaks from benzos between your refills, but I honestly wouldn't risk it.

    The withdrawal can also lead to paranoia and panic attacks too, which is quite unsuitable for the party with your cousin...

    If I was you I wouldn't take any chances and continue taking the meds. If alcohol makes you sleepy while on them, just skip the drink and only smoke weed.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Quote Originally Posted by FlyingDutchman342 View Post
    You have been on benzos for 2 years, so it is very likely that you'll experience withdrawal symptoms. Stopping any of the substances you mentioned can be dangerous. They are also used for epilepsy and you could have a seizure by stopping abruptly.
    Maybe you won't experience this as you also take breaks from benzos between your refills, but I honestly wouldn't risk it.

    The withdrawal can also lead to paranoia and panic attacks too, which is quite unsuitable for the party with your cousin...

    If I was you I wouldn't take any chances and continue taking the meds. If alcohol makes you sleepy while on them, just skip the drink and only smoke weed.
    Only thing is I don't want to be a buzzkill by only smoking weed cuz I usually get less social and get deep into my thoughts. I dont plan on mixing the weed with the drinks though as that also makes me fall asleep early. I'm in a bit of a predicament. I do have a bottle of Clonazepam left from my last refill so I can take both kpins and xanax with me in case I start getting major withdrawal symptoms, but if I wasn't on this 4mg xanax per day I wouldn't have worried at all as kpins don't give me withdrawal for some reason.

    I can also take gabapentin with me, but not sure how that would interact with the alcohol. I know gabapentin/pregabalin help with withdrawal symptoms but they also act on the Gaba receptors and I'm pretty sure alcohol does too. I'm so confused lol

    I'm gonna go to my doc and try getting a refill on Pregabalin as well just in case
    Last edited by BenzoGAD; 13-03-2018 at 21:09.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter FlyingDutchman342's Avatar
    Join Date
    Mar 2018
    Location
    Netherlands
    Posts
    110
    I'm not sure if gabapentin/pregabalin could be helpful. Taking the benzos with you is IMO a good idea (just in case you get withdrawal symptoms).

    You're right...alcohol acts on gaba receptors and will probably help with anxiety from withdrawal, but it does by no means prevent a withdrawal seizure.
    I don't want to sound too serious here, cause I know you just want to party with your cousins. But I've seen my ex-roommate during withdrawal from benzos and it isn't something you want to experience yourself. My roommate did have a seizure despite drinking 5 shots of vodka per hour to get him through...

    So, be safe and take the clonazepam/alprazolam with you.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Quote Originally Posted by FlyingDutchman342 View Post
    I'm not sure if gabapentin/pregabalin could be helpful. Taking the benzos with you is IMO a good idea (just in case you get withdrawal symptoms).

    You're right...alcohol acts on gaba receptors and will probably help with anxiety from withdrawal, but it does by no means prevent a withdrawal seizure.
    I don't want to sound too serious here, cause I know you just want to party with your cousins. But I've seen my ex-roommate during withdrawal from benzos and it isn't something you want to experience yourself. My roommate did have a seizure despite drinking 5 shots of vodka per hour to get him through...

    So, be safe and take the clonazepam/alprazolam with you.
    Thank you so much for your advice maybe I'll take .5mg of Xanax or .5mg of clonazepam if I feel any symptoms coming on.

    I also just managed to get 20 pills of 150mg pregabalin (gotta love the Canadian health care system lol saw the doc in 5 mins and 5 mins at the pharmacy, out with the pills).

    So that's a total of 3000mg of pregabalin I could take with me to ease withdrawal symptoms. Or another option is smoking weed with 1-2mg clonazepam, 1mg xanax and maybe 600-750mg of pregabalin with zero alcohol... that would surely make me social as fuck haha pregabalin especially makes me feel drunk/social most of the time if I take high enough a dose.

    Hmmmm what to do what to do lol
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Any other suggestions?
    Reply With Quote
     

  7. Collapse Details
     
    #7
    I just got another script of 66mg of Clonazepam for 1 month. Doc told me to throw away the remaining Xanax but I'll have a little fun with them since I won't need them anymore. If I take 1 0.5mg clonazepam and have about 5 strong shots (by strong I mean desi/indian shots which are basically 2.5 shots) do you think i'll fall asleep? 0.5mg of Clonazepam should help with any withdrawal symptoms I believe.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •